# SDR TRAX200800059

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 8,680 hours, 5,644 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT STICKER ON AIRSTAIR DOOR IS TORN.
